# SDR SWAA2021112227910

- Difficulty date: October 7, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS795 RBL6 WL152. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] REMOVED OLD INTERCOSTAL; RECEIVED NEW INTERCOSTAL; LOCATED DRILLED ALL PER SRM 51-40-02-0G-0; SRM 51-40-05; AND DWG 146A8130; OK TO INSTALL; [03] VERIFIED REMOVED OLD INTERCOSTAL; RECEIVED NEW INTERCOSTAL; LOCATED DRILLED ALL PER SRM 51-40-02-0G-0; SRM 51-40-05; AND DWG 146A8130; OK TO INSTALL; [04] INSTALLED NEW INTERCOSTAL AT ACB BS787 - BS807; RBL16; WL152 PER SRM 51-40-02-0G-0; SRM 51-40-02; AND DWG 146A8130; [05] INSTALLED NEW INTERCOSTAL AT ACB BS787 - BS807; RBL16; WL152 PER SRM 51-40-02; AND DWG 146A8130; [06] VERIFIED CORRECTIVE ACTION 5.; [07] VERIFIED INTERCOSTAL REPLACED. ALL WORK ACCOMPLISHED.
